Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 237, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 18, 2016, 1:42 AM CST for 4 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 18, 2016, 1:42 AM CST (07:42 UTC)
- Expired
- Dec 18, 2016, 2:15 AM CST
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coffee County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 92 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 18, 1:03 AM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 511 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
445
WUUS54 KOHX 180742
SVROHX
TNC031-175-177-185-180815-
/O.NEW.KOHX.SV.W.0237.161218T0742Z-161218T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
142 AM CST SUN DEC 18 2016
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southwestern White County in Middle Tennessee...
Northwestern Van Buren County in Middle Tennessee...
Warren County in Middle Tennessee...
Northeastern Coffee County in Middle Tennessee...
* Until 215 AM CST
* At 142 AM CST, a severe thunderstorm was located 8 miles west of
McMinnville, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
McMinnville, Sparta, Spencer, Morrison, Doyle, Centertown, Rock
Island State Park and Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3576 8535 3554 8596 3565 8601 3566 8598
3571 8600 3574 8598 3584 8572 3582 8566
3585 8563 3585 8567 3586 8567 3588 8565
3594 8548
TIME...MOT...LOC 0741Z 244DEG 58KT 3566 8592
HAIL...<.75IN
WIND...60MPH
$$
312 follow-up statements
029
WWUS54 KOHX 180752
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
152 AM CST SUN DEC 18 2016
TNC031-180801-
/O.CAN.KOHX.SV.W.0237.000000T0000Z-161218T0815Z/
Coffee TN-
152 AM CST SUN DEC 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COFFEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 AM CST for
Middle Tennessee.
LAT...LON 3576 8535 3559 8583 3576 8593 3584 8572
3582 8566 3585 8563 3585 8567 3586 8567
3588 8565 3594 8548
TIME...MOT...LOC 0751Z 234DEG 64KT 3574 8574
$$
TNC175-177-185-180815-
/O.CON.KOHX.SV.W.0237.000000T0000Z-161218T0815Z/
White TN-Van Buren TN-Warren TN-
152 AM CST SUN DEC 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR SOUTHWESTERN WHITE...NORTHWESTERN VAN BUREN AND CENTRAL WARREN
COUNTIES...
At 151 AM CST, a severe thunderstorm was located near McMinnville,
moving northeast at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
McMinnville, Sparta, Spencer, Doyle, Centertown, Rock Island State
Park and Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3576 8535 3559 8583 3576 8593 3584 8572
3582 8566 3585 8563 3585 8567 3586 8567
3588 8565 3594 8548
TIME...MOT...LOC 0751Z 234DEG 64KT 3574 8574
HAIL...<.75IN
WIND...60MPH
$$
31911
WWUS54 KOHX 180802
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
202 AM CST SUN DEC 18 2016
TNC177-180811-
/O.CAN.KOHX.SV.W.0237.000000T0000Z-161218T0815Z/
Warren TN-
202 AM CST SUN DEC 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARREN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 AM CST for
Middle Tennessee.
LAT...LON 3576 8535 3572 8560 3575 8559 3576 8561
3577 8560 3577 8561 3578 8560 3578 8561
3579 8560 3580 8561 3581 8563 3589 8563
3594 8548
TIME...MOT...LOC 0801Z 244DEG 58KT 3582 8555
$$
TNC175-185-180815-
/O.CON.KOHX.SV.W.0237.000000T0000Z-161218T0815Z/
White TN-Van Buren TN-
202 AM CST SUN DEC 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR SOUTHWESTERN WHITE AND NORTHWESTERN VAN BUREN COUNTIES...
At 201 AM CST, a severe thunderstorm was located 7 miles northwest of
Spencer, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sparta, Spencer, Doyle and Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3576 8535 3572 8560 3575 8559 3576 8561
3577 8560 3577 8561 3578 8560 3578 8561
3579 8560 3580 8561 3581 8563 3589 8563
3594 8548
TIME...MOT...LOC 0801Z 244DEG 58KT 3582 8555
HAIL...<.75IN
WIND...60MPH
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 11:36 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Dec 17, 11:36 PM CST, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1136 PM CST Sat Dec 17 2016 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... At the top of this hour, we decided to extend the Tornado Watch until 3 am. The threat will likely not last that long as falling temperatures are quickly undercutting the current convective activity. Temperatures have already fallen into the upper 30s in Stewart County and low 40s in the Clarksville area. As soon as you start to feel the cooler temperatures, the severe weather threat will be over for you. We will cancel Tornado Watches as those surface temperatures fall. As far as the wintry weather, the thought process has not changed. Below freezing temperatures are not far away and with the warm air aloft, we're still expecting a brief period of freezing rain and/or sleet for everyone on the back side of the line of showers/thunderstorms. As much rain is falling and considering the warmer temperatures we saw earlier today, the ice is going to have a very difficult time accumulating. We expect no more than a tenth of an inch for everyone west of the Cumberland Plateau and maybe just a touch more for those on the Plateau and the light rain could stick around for an hour or so longer through the daylight hours tomorrow. What's working in our favor is the wind. Winds will help to dry out many surfaces, which will also limit the ice accumulation potential. However, there still will be a concern for elevated surfaces, such as bridges and overpasses to glaze over until the sun can melt any ice that forms after daybreak. && .AVIATION... 06Z TAF DISCUSSION. With the front pushing through the mid-state at forecast time, cigs/vis are up and down with the rain and TS. Mostly MVFR, but a few brief periods of IFR are likely. Much colder surface temperatures will push in a few hours behind the front of the line of TS and help to change rain over to fzra/ip for a couple of hours. Accumulations will be light. Mostly will only see a glazing. Winds are very strong with the front edge of the line of TS. Gusts of 40-45 kts are likely, then winds relax back to northerly sustained of 15-20 kts with gusts of 25-30 kts. These winds will persist for most of the this cycle, then relax a bit towards the end. && .OHX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 AM to noon CST Sunday FOR Bedford- Cannon-Clay-Coffee-Cumberland-De Kalb-Fentress-Giles-Grundy- Jackson-Lawrence-Marshall-Overton-Pickett-Putnam-Smith-Van Buren- Warren-White. Winter Weather Advisory until 6 AM CST Sunday FOR Cheatham- Davidson-Dickson-Hickman-Houston-Humphreys-Lewis-Macon-Maury- Montgomery-Perry-Robertson-Rutherford-Stewart-Sumner-Trousdale- Wayne-Williamson-Wilson. && DISCUSSION/AVIATION......Unger
Hazardous weather outlook, Dec 17, 9:23 PM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 923 PM CST SAT DEC 17 2016 TNZ005>010-023>029-056>060-062-093-190330- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-RUTHERFORD-WAYNE- 923 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO CANNOT TOTALLY BE RULED OUT. A WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 6 AM SUNDAY. AFTER MIDNIGHT...A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED. ALTHOUGH NO SLEET OR SNOWFALL ACCUMULATIONS ARE ANTICIPATED...ICE ACCUMULATIONS ARE EXPECTED TO BE GENERALLY LESS THAN ONE TENTH OF AN INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE. ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. TNZ011-030>034-061-063>066-075-077>080-094-095-190330- PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON- DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- LAWRENCE-GILES- 923 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO CANNOT TOTALLY BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THROUGH NOON SUNDAY. A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE. ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY MORNING. SPOTTER REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ICE ACCUMULATIONS ON ROADS/SURFACES >=0.10 SNOWFALL ACCUMULATIONS >= 1/2 INCH 27
In the hours before
Special weather statement, Dec 17, 11:57 PM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Nashville TN
1157 PM CST SAT DEC 17 2016
TNZ009>011-031-180630-
Jackson TN-Macon TN-Clay TN-Pickett TN-
1157 PM CST SAT DEC 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...NORTHWESTERN PICKETT...
EASTERN MACON AND NORTHERN JACKSON COUNTIES UNTIL 1230 AM CST...
At 1156 PM CST, Doppler radar was tracking a strong thunderstorm over
Red Boiling Springs, or 11 miles east of Lafayette, moving northeast
at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Celina, Red Boiling Springs, Wolf River Dock, Dale Hollow Lake,
Whitleyville, Moss, Static and Huntersville.
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3662 8504 3650 8540 3650 8544 3648 8546
3636 8583 3641 8583 3642 8590 3657 8598
3662 8586 3661 8550 3663 8527
TIME...MOT...LOC 0556Z 242DEG 49KT 3652 8583
10Special weather statement, Dec 18, 12:30 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Nashville TN
1230 AM CST SUN DEC 18 2016
TNZ010-011-031-033-034-180715-
Jackson TN-Overton TN-Fentress TN-Clay TN-Pickett TN-
1230 AM CST SUN DEC 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...PICKETT...
NORTHWESTERN FENTRESS...OVERTON AND EASTERN JACKSON COUNTIES UNTIL
115 AM CST...
At 1230 AM CST, Doppler radar was tracking a strong thunderstorm over
Gainesboro, moving east at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Livingston, Jamestown, Gainesboro, Byrdstown, Huntersville, Wolf
River Dock, Pall Mall, Dale Hollow Lake, Static, Standing Stone State
Park and Whitleyville.
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3662 8498 3643 8488 3627 8545 3630 8547
3630 8550 3629 8549 3626 8551 3622 8565
3644 8574 3663 8527
TIME...MOT...LOC 0630Z 251DEG 53KT 3637 8562
10Local storm report, Dec 18, 1:19 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
119 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM TSTM WND DMG CELINA 36.55N 85.50W
12/18/2016 CLAY TN EMERGENCY MNGR
TREE THROUGH THE ROOF AT CHERRY CREEK APARTMENTS. 2
PEOPLE DISPLACED.
&&
EVENT NUMBER OHX1601147
SUNGERLocal storm report, Dec 18, 1:25 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG 7 W CELINA 36.55N 85.63W
12/17/2016 CLAY TN EMERGENCY MNGR
TREE ON HIGHWAY 52 JUST EAST OF MACON COUNTY LINE. CAR
RAN INTO TREE ON ROADWAY.
&&
EVENT NUMBER OHX1601148
SUNGERLocal storm report, Dec 18, 1:38 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
138 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG 1 NNE LORETTO 35.09N 87.43W
12/18/2016 LAWRENCE TN EMERGENCY MNGR
TREES DOWN ALONG THE 500 BLOCK OF MAIN STREET IN
LORETTO.
&&
EVENT NUMBER OHX1601149
FBORDENLocal storm report, Dec 18, 1:41 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
141 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 4 W LAWRENCEBURG 35.26N 87.42W
12/18/2016 LAWRENCE TN EMERGENCY MNGR
POWERLINES DOWN ON GRANDADDY ROAD.
&&
EVENT NUMBER OHX1601150
FBORDENThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 7:46 PM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Dec 17, 8:14 PM CST | Special Weather Statement | OHX | Montgomery | 31 min |
| Dec 17, 8:22 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 23 min |
| Dec 17, 8:43 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 32 min |
| Dec 17, 9:57 PM CST | Special Weather Statement | OHX | Cheatham, Dickson | 33 min |
| Dec 17, 11:19 PM CST | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 26 min |
| Dec 17, 11:57 PM CST | Special Weather Statement | OHX | Clay | 33 min |
| Dec 18, 12:03 AM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 27 min |
| Dec 18, 12:16 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 29 min |
| Dec 18, 12:30 AM CST | Special Weather Statement | OHX | Jackson, Overton, Pickett | 45 min |
| Dec 18, 12:35 AM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 25 min |
| Dec 18, 12:38 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford, Williamson | 22 min |
| Dec 18, 12:44 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Rutherford, Wilson | 31 min |
| Dec 18, 12:49 AM CST | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 26 min |
| Dec 18, 12:56 AM CST | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
| Dec 18, 12:59 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford | 31 min |
| Dec 18, 1:04 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 26 min |
| Dec 18, 1:20 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Warren | 25 min |
| Dec 18, 1:59 AM CST | Special Weather Statement | OHX | Cumberland | 31 min |
| Dec 18, 2:11 AM CST | Special Weather Statement | OHX | Coffee | 34 min |
| Dec 18, 2:18 AM CST | Special Weather Statement | OHX | Cumberland | 27 min |
| Dec 18, 2:57 AM CST | Special Weather Statement | OHX | Cumberland | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.